# SDR AU981521

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL LEAKING FROM FORWARD SPAR IN AREA OF NR 2 ENGINE FIRE SHUTOFF VALVE.  FUEL FLOWING ALONG LEADING EDGE AND OUT OF PANEL P/N 6407ON TO NR 2 ENGINE EXHAUST.
